Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 224, NWS Louisville, KY

May 1, 2012Hancock County, Ohio County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 1, 2012, 1:19 PM CDT for Hancock County, Ohio County, Kentucky. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2012, 1:19 PM CDT (18:19 UTC)
Expired
May 1, 2012, 1:45 PM CDT
In force
26 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Hancock County, KY, Ohio County, KY

The radar

The Louisville radar (KLVX), 88 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 1:23 PM CDTHAIL 18 W Fordsville, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1383 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1383 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
880 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

014 
WUUS53 KLMK 011819
SVRLMK
KYC091-183-011845-
/O.NEW.KLMK.SV.W.0224.120501T1819Z-120501T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
119 PM CDT TUE MAY 1 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HANCOCK COUNTY IN NORTHWEST KENTUCKY...
  NORTHERN OHIO COUNTY IN NORTHWEST KENTUCKY...

* UNTIL 145 PM CDT

* AT 116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR BELLS RUN...MOVING NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  RALPH...
  DEANEFIELD AND AETNAVILLE...
  HAYNESVILLE AND HERBERT...
  ROSEVILLE AND WEBERSTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

&&

LAT...LON 3764 8695 3763 8692 3767 8683 3770 8687
      3771 8687 3775 8683 3780 8683 3781 8682
      3769 8670 3754 8692 3761 8698
TIME...MOT...LOC 1819Z 225DEG 22KT 3760 8690
WIND...HAIL <50MPH 1.00IN

$$

EER
2 follow-up statements
773 
WWUS53 KLMK 011830
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
130 PM CDT TUE MAY 1 2012

KYC091-183-011845-
/O.CON.KLMK.SV.W.0224.000000T0000Z-120501T1845Z/
OHIO KY-HANCOCK KY-
130 PM CDT TUE MAY 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR SOUTHERN HANCOCK AND NORTHERN OHIO COUNTIES...

AT 125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL. THIS STORM WAS LOCATED NEAR RALPH...MOVING NORTHEAST AT 25 
MPH. 

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  AETNAVILLE...
  HAYNESVILLE AND HERBERT...
  ROSEVILLE AND WEBERSTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LOUISVILLE.

&&

LAT...LON 3762 8686 3763 8688 3764 8690 3767 8683
      3770 8687 3771 8687 3775 8683 3780 8683
      3781 8682 3769 8670 3760 8683
TIME...MOT...LOC 1829Z 225DEG 22KT 3765 8683
WIND...HAIL <50MPH 1.00IN

$$

EER
581 
WWUS53 KLMK 011841
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
141 PM CDT TUE MAY 1 2012

KYC091-183-011851-
/O.EXP.KLMK.SV.W.0224.000000T0000Z-120501T1845Z/
OHIO KY-HANCOCK KY-
141 PM CDT TUE MAY 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HANCOCK AND NORTHERN
OHIO COUNTIES WILL EXPIRE AT 145 PM CDT...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA AND HAS WEAKENED.

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3762 8686 3763 8688 3764 8690 3767 8683
      3770 8687 3771 8687 3775 8683 3780 8683
      3781 8682 3769 8670 3760 8683
TIME...MOT...LOC 1841Z 225DEG 22KT 3770 8676

$$

EER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 12:46 PM CDT, 33 minutes earlier.

Area forecast discussion, May 1, 12:46 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
146 PM EDT TUE MAY 01 2012

.Forecast Update...
Issued at 130 PM EDT Tue May 1 2012

Updated the afternoon forecast to add scattered thunderstorms across
south central and eventually southeastern Kentucky based on
satellite trends. Scattered pulse-type thunderstorms have developed
near Bowling Green in a highly unstable environment. Feel that
although these scattered storms will stay disorganized, they may
produce nickle sized hail and are capable of producing strong wind
gusts.

.Forecast Update...
Issued at 1030 AM EDT Tue May 1 2012

Updated the morning forecast to remove patchy dense fog wording. The
cluster of thunderstorms that moved through the southern Bluegrass
earlier this morning has now exited the forecast area. Expect only
scattered light showers or even sprinkles across central and north
central Kentucky through the early afternoon hours. This light
precipitation is associated with a residual boundary that currently
lies east to west just to the south of Louisville. This boundary
will move north through early afternoon and bring scattered showers
to the southern Bluegrass Region. Expect southern Kentucky to stay
dry through late afternoon. Towards evening, a disturbance over
southern Illinois will approach southern Indiana. Thunderstorms may
develop by late afternoon west and northwest of Louisville, tracking
east over southern Indiana during the evening.

.Short Term (Today through Wednesday)...
Issued at 330 AM EDT Tue May 1 2012

Patchy dense fog formed shortly after midnight this morning west of
I-65 thanks to very wet ground and near surface air after Monday's
rain, along with light winds and a loss of much of the lower and
middle clouds. However thick upper clouds were already moving back
in from the west from a large MCS over the western Ozarks so the fog
is not expected to become widespread.

A wave of scattered showers and thunderstorms has been anticipated
to move from southwest to northeast across the LMK CWA between
sunrise and late morning, and by 07Z convection had started to form
over west Tennessee and was moving northeast.  So, will continue
with scattered showers and storms this morning, first in the south
and spreading north.

That wave should be exiting by lunch time, giving us a break in the
precipitation for a few hours in the early afternoon.  Scattered
storms may then redevelop by mid afternoon and last into the evening
hours as a weak mid level speed max comes in from the west.
Freezing levels are high, wind fields are not especially strong, and
instability will be in question, so while a few strong wind gusts
and some small hail will be possible with the strongest storms,
widespread severe weather is not expected.

Any evening storms should dissipate or move out by late evening
tonight.  On Wednesday upper level ridging will build overhead and
should help keep a lid on the atmosphere, with no more than perhaps
an isolated pop-up afternoon thunderstorm.  Will keep the dry PoPs
for now.

Highs today should be in the upper 70s north of I-64 and the 80 to
85 degree range south.  Tonight will be another warm and muggy one
with lows in the middle 60s.  The heat ramps up tomorrow with that
upper ridge strengthening, bringing afternoon highs into the 85 to
90 degree range (about 15 degrees above normal).

.Long Term (Wednesday Night through Monday)...
Issued at 250 AM EDT May 1 2012

...Very warm temperatures more typical of late June are expected
Thursday/Friday...

By Thursday, an anomalous upper ridge will be well established over
the area.  With no precip expected and H85 temps in the 15 to 16
degree C range, high temps should make it into the mid to upper
80s.  It's not totally out of the question that the typical warm
spots may reach 90.  MOS guidance has been persistent with highs in
the upper 80s to around 90 over the last few days so did trend up
with temps for Thurs.  The only factor that may work to prevent some
heating would be lush vegetation.

By Friday, the ridge will start to break down allowing high temps to
drop a few degrees into the mid 80s but still well above normal for
this time of year.  With unstable flow around the periphery of the
ridge, we may start to see some convection over our northern
forecast area at the end of the day Friday and definitely by Friday
night.

For the rest of the weekend, most long range models agree that the
upper ridge will get shunted to our west and amplify again.  The GFS
and ECMWF then disagree on the evolution of a southeast Canadian
upper low and whether or not it will push far enough south to drop a
cool front over our area during the latter part of the weekend.  For
now, compromised with a mild cool down into the upper 70s and low
80s for the beginning of next week.  20-40% percent t-storm chances
will continue Sat-Mon as we remain in an active upper level flow
with possibly a cool front passing through the area during the
latter part of the weekend.  Wind profiles look generally light in
support of multicell structures.  The biggest threats from these
storms would be wind and hail.

&&

.Aviation (18Z TAF Issuance)...
Updated at 120 PM EDT Tue May 1 2012

A warm front will lift north of SDF and LEX by 20z. Partly cloudy
skies with occasional patchy mid-level broken ceilings will provide
VFR flying conditions through at least midnight outside of any
thunderstorms.

By late this afternoon, there is a chance that organized
thunderstorms may develop over southern Illinois or southwest
Indiana. Should this occur, a cluster of thunderstorms may affect
the SDF and the LEX terminals in the 22z through the 02z time frame
with temporary MVFR ceilings and visibilities along with gusty
winds.

South winds will increase to 10 to 13kt at SDF and BWG by 20z this
afternoon, while remaining lighter at LEX. Overnight, south winds
will diminish to around 5 to 7kt. Light fog may affect SDF and LEX
towards morning, but visibilities at SDF will stay well above those
observed earlier on Tuesday.

Mostly clear skies are expected Wednesday with light early morning
south winds increasing to 10 to 12kt in the afternoon

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Update...........JSD
Short Term.......13
Long Term........AS
Aviation.........JSD
Hazardous weather outlook, May 1, 11:30 AM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1230 PM EDT TUE MAY 1 2012

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-020745-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
1230 PM EDT TUE MAY 1 2012 /1130 AM CDT TUE MAY 1 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED STORMS WILL BE POSSIBLE FROM MID AFTERNOON INTO EARLY
EVENING. IT IS POSSIBLE THAT SOME OF THE STORMS ACROSS SOUTHERN
INDIANA...SHOULD THEY DEVELOP...WOULD BECOME SEVERE. THE MAIN
THREATS FROM THESE STORMS WILL BE LIGHTNING...AN ISOLATED DAMAGING
WIND GUST...AND HAIL AS LARGE AS QUARTERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON
THROUGH MONDAY AS A SERIES OF IMPULSES MOVES THROUGH THE AREA. GUSTY
WINDS...LIGHTNING...AND BRIEF HEAVY RAIN WILL ACCOMPANY ANY STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO CALL IN ANY SEVERE WEATHER THEY OBSERVE.

JSD/AMS

In the hours before

Special weather statement, May 1, 12:34 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
134 PM EDT TUE MAY 1 2012

KYZ071-072-011800-
SIMPSON-WARREN-
1234 PM CDT TUE MAY 1 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...

AT 1230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR FRANKLIN...AND MOVING NORTHEAST AT 30 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  FRANKLIN...
  THREE SPRINGS...
  MEMPHIS JUNCTION...
  SALMONS...
  HILLSDALE AND GOLD CITY...
  MATLOCK AND TEMPERANCE...
  DRAKE AND BOYCE...

THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
20 AND 22.

THIS STORM WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 1 AND
4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3668 8671 3676 8674 3679 8672 3698 8645
      3681 8635 3677 8641 3676 8641
TIME...MOT...LOC 1734Z 246DEG 26KT 3675 8662

EER
Special weather statement, May 1, 12:38 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1238 PM CDT TUE MAY 1 2012

KYZ073-074-011815-
ALLEN-BARREN-
1238 PM CDT TUE MAY 1 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
HALF INCH HAIL...

AT 1234 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SCOTTSVILLE...AND MOVING NORTHEAST AT 25
MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND HALF INCH HAIL...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  SCOTTSVILLE...
  GAINESVILLE...
  CEDAR SPRINGS AND MAYNARD...
  AUSTIN AND FINNEY...
  LUCAS AND TRACY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3669 8623 3681 8631 3697 8603 3679 8587
      3678 8588
TIME...MOT...LOC 1738Z 244DEG 20KT 3678 8618

EER
Local storm report, May 1, 12:50 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
150 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     HAIL             6 NW FRANKLIN           36.78N  86.64W
05/01/2012  E0.50 INCH       SIMPSON            KY   BROADCAST MEDIA

            VIEWER REPORTED TO LOCAL MEDIA MARBLE SIZE HAIL IN
            PROSPECT HILL

&&

EVENT NUMBER LMK1200579

LG
Local storm report, May 1, 1:10 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
210 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             4 S SCOTTSVILLE         36.69N  86.20W
05/01/2012  E0.88 INCH       ALLEN              KY   BROADCAST MEDIA

&&

EVENT NUMBER LMK1200580

LG
Special weather statement, May 1, 1:13 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
113 PM CDT TUE MAY 1 2012

KYZ023-026-011845-
HANCOCK-OHIO-
113 PM CDT TUE MAY 1 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
PENNY SIZE HAIL...

AT 112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF WHITESVILLE...AND MOVING
NORTHEAST AT 30 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND PENNY SIZE HAIL...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  ADABURG AND SUNNYDALE...
  RALPH AND MAGAN...
  DEANEFIELD AND AETNAVILLE...
  HAYNESVILLE AND FORDSVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3764 8695 3763 8692 3767 8683 3771 8687
      3774 8683 3775 8683 3780 8675 3766 8664
      3762 8664 3760 8662 3748 8692 3758 8701
TIME...MOT...LOC 1814Z 238DEG 26KT 3758 8692

EER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:07 PM CDTSpecial Weather StatementLMKCasey, Taylor23 min
Apr 30, 7:14 PM CDTSpecial Weather StatementLMKFranklin, Henry, Shelby31 min
Apr 30, 7:16 PM CDTSpecial Weather StatementLMKHenry14 min
Apr 30, 7:27 PM CDTTornado WarningLMKFranklin33 min
Apr 30, 7:40 PM CDTTornado WarningLMKScott35 min
Apr 30, 8:14 PM CDTSpecial Weather StatementLMKGreen, Taylor31 min
May 1, 4:44 AM CDTSpecial Weather StatementLMKSimpson31 min
May 1, 5:07 AM CDTSpecial Weather StatementLMKAllen38 min
May 1, 6:48 AM CDTSpecial Weather StatementLMKWarren27 min
May 1, 12:34 PM CDTSpecial Weather StatementLMKSimpson26 min
May 1, 12:38 PM CDTSpecial Weather StatementLMKAllen37 min
May 1, 1:13 PM CDTSpecial Weather StatementLMKOhio32 min
May 1, 1:20 PM CDTSpecial Weather StatementLMKMonroe25 min
May 1, 1:41 PM CDTSpecial Weather StatementLMKBarren34 min
May 1, 1:42 PM CDTSpecial Weather StatementLMKBreckinridge33 min
May 1, 1:59 PM CDTSpecial Weather StatementLMKGreen, Larue31 min
May 1, 2:21 PM CDTSpecial Weather StatementLMKBreckinridge24 min
May 1, 2:23 PM CDTSpecial Weather StatementLMKMarion37 min
May 1, 2:26 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade34 min
May 1, 2:40 PM CDTSevere Thunderstorm WarningLMKMarion, Washington35 min
May 1, 2:56 PM CDTSpecial Weather StatementLMKBullitt34 min
May 1, 3:11 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Nelson34 min
May 1, 3:19 PM CDTSpecial Weather StatementLMKAnderson26 min
May 1, 3:34 PM CDTSevere Thunderstorm WarningLMKTrimble26 min
May 1, 3:34 PM CDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer26 min
May 1, 3:44 PM CDTTornado WarningLMKTrimble31 min
May 1, 4:00 PM CDTSpecial Weather StatementLMKNelson, Spencer30 min
May 1, 4:26 PM CDTSpecial Weather StatementLMKHarrison34 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.